ridm@nrct.go.th   ระบบคลังข้อมูลงานวิจัยไทย   รายการโปรดที่คุณเลือกไว้

Properties and applications of preimage distributions of perfect nonlinear functions

หน่วยงาน Nanyang Technological University, Singapore

รายละเอียด

ชื่อเรื่อง : Properties and applications of preimage distributions of perfect nonlinear functions
นักวิจัย : Li, Chao , Li, Qiang , Ling, San
คำค้น : DRNTU::Science::Mathematics.
หน่วยงาน : Nanyang Technological University, Singapore
ผู้ร่วมงาน : -
ปีพิมพ์ : 2552
อ้างอิง : Li, C., Li, Q., & Ling, S. (2009). Properties and Applications of Preimage Distributions of Perfect Nonlinear Functions. IEEE Transactions on Information Theory, 55(1), 64-69. , 0018-9448 , http://hdl.handle.net/10220/9855 , http://dx.doi.org/10.1109/TIT.2008.2008126
ที่มา : -
ความเชี่ยวชาญ : -
ความสัมพันธ์ : IEEE transactions on information theory
ขอบเขตของเนื้อหา : -
บทคัดย่อ/คำอธิบาย :

The preimage distributions of perfect nonlinear functions from an Abelian group of order n to an Abelian group of order 3 or 4, respectively, are studied. Based on the properties of the preimage distributions of perfect nonlinear functions from an Abelian group of order 3r to an Abelian group of order 3, the weight distributions of the ternary linear codes C Pi from the perfect nonlinear functions Pi(x) from F 3 r to itself are determined. These results suggest that two open problems, proposed by Carlet, Ding, and Yuan in 2005 and 2006, respectively, are answered.

บรรณานุกรม :
Li, Chao , Li, Qiang , Ling, San . (2552). Properties and applications of preimage distributions of perfect nonlinear functions.
    กรุงเทพมหานคร : Nanyang Technological University, Singapore.
Li, Chao , Li, Qiang , Ling, San . 2552. "Properties and applications of preimage distributions of perfect nonlinear functions".
    กรุงเทพมหานคร : Nanyang Technological University, Singapore.
Li, Chao , Li, Qiang , Ling, San . "Properties and applications of preimage distributions of perfect nonlinear functions."
    กรุงเทพมหานคร : Nanyang Technological University, Singapore, 2552. Print.
Li, Chao , Li, Qiang , Ling, San . Properties and applications of preimage distributions of perfect nonlinear functions. กรุงเทพมหานคร : Nanyang Technological University, Singapore; 2552.